# SDR CALA0200530

- Difficulty date: November 6, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 49,436 hours, 22,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 907-927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H O/B SEAT TRACK CORRODED FROM STA 907-927. REPLACED SEAT TRACK IAW SRM 53-00-52.
